IDEAS home Printed from
   My bibliography  Save this paper

The Politics of Delay


  • Glazer, A.


No abstract is available for this item.

Suggested Citation

  • Glazer, A., 1992. "The Politics of Delay," GSIA Working Papers 1992-09, Carnegie Mellon University, Tepper School of Business.
  • Handle: RePEc:cmu:gsiawp:1992-09

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    References listed on IDEAS

    1. Evans, George W., 1989. "The fragility of sunspots and bubbles," Journal of Monetary Economics, Elsevier, vol. 23(2), pages 297-317, March.
    2. Lim, Suk S & Prescott, Edward C & Sunder, Shyam, 1994. "Stationary Solution to the Overlapping Generations Model of Fiat Money: Experimental Evidence," Empirical Economics, Springer, vol. 19(2), pages 255-277.
    3. Cass, David & Shell, Karl, 1983. "Do Sunspots Matter?," Journal of Political Economy, University of Chicago Press, vol. 91(2), pages 193-227, April.
    4. Marimon, Ramon & Sunder, Shyam, 1993. "Indeterminacy of Equilibria in a Hyperinflationary World: Experimental Evidence," Econometrica, Econometric Society, vol. 61(5), pages 1073-1107, September.
    5. Spear, Stephen E. & Srivastava, Sanjay & Woodford, Michael, 1990. "Indeterminacy of stationary equilibrium in stochastic overlapping generations models," Journal of Economic Theory, Elsevier, vol. 50(2), pages 265-284, April.
    6. Evans, George W. & Honkapohja, Seppo & Sargent, Thomas J., 1993. "On the preservation of deterministic cycles when some agents perceive them to be random fluctuations," Journal of Economic Dynamics and Control, Elsevier, vol. 17(5-6), pages 705-721.
    7. Evans, George W., 1986. "Selection criteria for models with non-uniqueness," Journal of Monetary Economics, Elsevier, vol. 18(2), pages 147-157, September.
    8. Spear, Stephen E., 1984. "Sufficient conditions for the existence of sunspot equilibria," Journal of Economic Theory, Elsevier, vol. 34(2), pages 360-370, December.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cmu:gsiawp:1992-09. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Steve Spear). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.